Top answers from doctors based on your search:
Disclaimer

clonidine overdose drugs

A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Clonidine overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. A Clonidine overdose can cause: " high blood pressure, slow heart rate, faint ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 53-year-old member asked:
Dr. Leto Quarles
22 years experience Family Medicine
Could be: Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal. All overdoses of any medications sho ... Read More
A 55-year-old member asked:
Dr. Robert Carroll
52 years experience Nuclear Medicine
EMERGENCY ROOM: Adults naloxone initial no respiratory depression: 0.1 to 0.4 mg IV or im respiratory depression: 1 to 2 mg IV or ... Read More
2
2 thanks
A 40-year-old member asked:
Dr. Mark Rasak
32 years experience Cardiology
Rate and bp: The most common side effects are low blood pressure and slow heart rate. Fatigue is also a common side effect. As a result of low pulse and low pressu ... Read More
1
1 thank
A 24-year-old member asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
No: Naloxone is only effective for narcotic/opioids class of medications reversing overdoses
A 36-year-old female asked:
Dr. Kristin Stropnicky
8 years experience Family Medicine
Generally not: Clonidine is not a controlled substance and is generally not tested for on a routine drug screen. A similar sounding medication called Klonopin, (clo ... Read More
A 42-year-old member asked:
Dr. John Szawaluk
30 years experience Cardiology
Potentially: Can cause a significant drop in blood pressure or a drop in heart rate which cam mimic symptoms of a tia. See your doctor asap.
A 50-year-old female asked:
Dr. ALICIA Almendral
22 years experience Family Medicine
Causes rebound: You need to be cautious when stopping Clonidine intake. It also depends on the dose. Try taking it once a day for 3 days then observe.
2
2 thanks
A 56-year-old member asked:
Dr. Holly Maes
35 years experience Pediatrics
What are concerns?: What are your concerns about his medication regimen? He is on a stimulant medication (Ritalin) in a fairly low dose. The clonidine (catapres) is a non ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Harinder Gill
38 years experience Cardiology
Clonidine Suboxone: both agents can lower the blood pressure, lightheadedness dizziness would be symptoms of this. Discussed this further with your local prescriber or o ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month